A New Class of Traceability Schemes for Protecting Digital Content against Illegal Re-distribution

There are no files associated with this record.

Title A New Class of Traceability Schemes for Protecting Digital Content against Illegal Re-distribution
Author Wu, Xin-Wen; Sattar, Abdul
Editor Dr. John M. Jun
Year Published 2011
Publisher International Journal of Computer Science and Network Security (IJCSNS)
Citation International Journal of Computer Science and Network Security, Vol. 11(12), pp. 91-98
Peer Reviewed Yes
Published Yes
Publisher URI http://paper.ijcsns.org/07_book/html/201112/201112014.html
Alternative URI http://paper.ijcsns.org/07_book/201112/20111214.pdf
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice